# SDR RAIA00612038

- Difficulty date: December 19, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 14,959 hours, 13,407 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Cap
- Condition: Not Seated
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT NR 5565 - STL - ABORTED TAKEOFF DUE TO INDICATED AIRSPEED COMPARATOR ERROR.  CAPTAIN'S IAS INDICATED 25 KNOTS LOWER THAN FIRST OFFICER'S.  MAINTENANCE RESEATED THE PITOT NR 1 SYSTEM DRAIN CAP.  OPS CHECKED GOOD.
